Table of Contents Author Guidelines Submit a Manuscript
Journal of Applied Mathematics
Volume 2014, Article ID 286414, 7 pages
http://dx.doi.org/10.1155/2014/286414
Research Article

Robust AIC with High Breakdown Scale Estimate

Institute of Mathematical Sciences, University of Malaya, 50603 Kuala Lumpur, Malaysia

Received 25 May 2014; Revised 20 August 2014; Accepted 20 August 2014; Published 8 September 2014

Academic Editor: Bernard J. Geurts

Copyright © 2014 Shokrya Saleh. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

Citations to this Article [1 citation]

The following is the list of published articles that have cited the current article.

  • Shiyun Xu, Menglin Shao, Wenxuan Qiao, and Pengjian Shang, “Generalized AIC method based on higher-order moments and entropy of financial time series,” Physica A: Statistical Mechanics and its Applications, 2018. View at Publisher · View at Google Scholar